Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Hypothyroid and have gastric problem. Tired and sore eyes after crying. Will it cause vision problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
My eyes have been severely tired and slightly sore for days now. Feels like I have been crying non stop for days. They are really bothering me but my vision is fine. I have had Gastritis for 7 months and am also hypothyroid (don't know if either is related) I am also very fatigued.
Posted Wed, 6 Feb 2013 in Vision and Eye Disorders
Answered by Dr. Pavan Kumar Gupta 4 hours later
Thanks for the query.
I need certain informations from you so that I am in a better position to answer you.
Since how many months you are having this fatigue?
What is your latest thyroid report and is your thyroid under control?
Has any investigation been carried like testing for VIT D,VIT B12,calcium,potassium,anaemia etc?
Have you consulted any doctor for these complaints?
What are the medications being taken by you?
Since when your eye symptoms are there?
Is there any redness and watering from your eyes?
Do you smoke and take alcohol ?
Do you work long hours on computers?

Waiting for your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor